Cookies?
Library Header Image
LSE Research Online LSE Library Services

Characterization of max-continuous local martingales vanishing at infinity

Acciaio, Beatrice and Penner, I. (2016) Characterization of max-continuous local martingales vanishing at infinity. Electronic Communications in Probability, 21 (71). pp. 1-10. ISSN 1083-589X

[img]
Preview
PDF - Published Version
Available under License Creative Commons Attribution.

Download (367kB) | Preview
[img] PDF - Accepted Version
Restricted to Repository staff only

Download (317kB) | Request a copy
Identification Number: 10.1214/16-ECP3963

Abstract

We provide a characterization of the family of non-negative local martingales that have continuous running supremum and vanish at infinity. This is done by describing the class of random times that identify the times of maximum of such processes. In this way we extend to the case of general filtrations a result proved by Nikeghbali and Yor [21] for continuous filtrations. Our generalization is complementary to the one presented by Kardaras [15], and is obtained by means of similar tools.

Item Type: Article
Official URL: https://projecteuclid.org/info/euclid.ecp
Additional Information: © 2016 The Authors © CC BY 4.0
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 05 Oct 2016 09:49
Last Modified: 21 Sep 2017 14:44
URI: http://eprints.lse.ac.uk/id/eprint/67959

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics